# SDR SWAA2021031755311

- Difficulty date: February 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L AT BS 280 AT PASSENGER CABIN / REPLACED STRINGER 7L BTW BS 259.5 TO BS 303.9 IAW B737-700 SRM 51-40-02 AND DWG #141A3120 SHEET 4 REV C AND DWG #141A1110 SHEET 2 REV A AND SRM 51-10-02-0G-0 ITEM 9
